# SDR DALA2019012600583

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 99,888 hours, 14,396 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Not Reported
- Condition: Defective
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLE SCAN REVEALED DEFECTS IN THE 3RD HOLE FROM THE O/B END. C/W ERA 574676-14.
